Couplings and strong approximations to time-dependent empirical processes based on I.I.D. fractional Brownian motions

Kevei Péter, Mason David M.: Couplings and strong approximations to time-dependent empirical processes based on I.I.D. fractional Brownian motions.
JOURNAL OF THEORETICAL PROBABILITY, 30 (3). pp. 729-770. ISSN 0894-9840 (2017)

[img] Text
s10959-016-0676-6.pdf - Published Version
Korlátozott. Repository staff only

Download (756kB)
[img]
Preview
Text
KM_StrongApp.pdf - Submitted Version

Download (401kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF THEORETICAL PROBABILITY
Date: 2017
Volume: 30
Number: 3
Page Range: pp. 729-770
ISSN: 0894-9840
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 3034320
DOI id: https://doi.org/10.1007/s10959-016-0676-6
Date Deposited: 2018. Jan. 20. 12:51
Last Modified: 2018. Jan. 20. 12:51
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12761

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year